2018
Том 70
№ 2

All Issues

Gol'berg A. L.

Articles: 3
Article (Russian)

On the Radius of Injectivity for Generalized Quasiisometries in the Spaces of Dimension Higher Than Two

Gol'berg A. L., Sevost'yanov E. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 2. - pp. 174-184

We consider a class of local homeomorphisms more general than the mappings with bounded distortion. Under these homeomorphisms, the growth of the p-module (n-1 < p ≤ n) of the families of curves is controlled by an integral containing an admissible metric and a measurable function Q. It is shown that, under generic conditions imposed on the majorant Q, this class has a positive radius of injectivity (and, hence, a ball in which every mapping is homeomorphic). Moreover, one of the conditions imposed on Q is not only sufficient but also necessary for existence of a radius of injectivity.

Article (Ukrainian)

Classes of planar topological maps with first generalized derivatives

Gol'berg A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 8. - pp. 1114–1116

We consider the class of planar topological maps with first generalized derivatives. A geometric method for the study of the properties of this class based on the use of regular systems of neighborhoods is given.

Article (Ukrainian)

Mean coefficients of quasiconformality of a pair of domains

Gol'berg A. L., Kud'yavin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1709–1712